# SDR YENA20160416345

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 41,778 hours, 14,687 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 03231
- Condition: Failed
- Location: Mlg
- Part time: 41,785 hours, 14,687 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. CREW RECEIVED LANDING GEAR NOT DOWNLOCKED MESSAGE. HANDLE CYCLED 5X COMPLIED WITH QRH 12-7.  GRAVITY EXTENSION COMPLETED SUCCESSFULLY.  R & R  SAFETY VALVE, 49GA IAW AMM 32-31-17-400-001-A.  NO LEAKS NOTED, OPS CHECKS OK.  RESTORED MANUAL EXTENSION HANDLE TO NORMAL CONFIGURATION.  ACFT OK FOR SERVICE.
